Turkish Journal of MathematicsAn oscillation theorem for second-order nonlinear differential equations of Euler type
School of Mathematics,
Iran University of Science and Technology,
e-mail: email@example.com, firstname.lastname@example.org
Abstract: We consider the nonlinear equation t2x'' + g(x) = 0, where g(x) satisfies xg(x) > 0 for x \ne 0, but is not assumed to be sublinear or superlinear. We study the problem whether all nontrivial solutions of the equation are oscillatory in some critical cases.
Key Words: Oscillation, nonlinear differential equations, Liénard system
Turk. J. Math., 36, (2012), 273-280.
Full text: pdf
Other articles published in the same issue: Turk. J. Math.,vol.36,iss.2.